Possible Symptoms of Progesterone

Hey Doc - I recently purchased yr cream, and using as recommended however don’t seem to be having any success. I am peri-menopausal, I have extreme problems with sleep, falling asleep ok but waking about 2 hours later, freezing cold holds, headache low libido, constipation, low in energy.

One thing I have noticed that happens is the cream gives me chills. Out of desperation to sleep I used the cream as well as my progesterone troche. I didn’t make the connection until I did it a second time a week later, and same as the first time went to bed got freezing cold, shakes, teeth chattering for 30-40 mins.

I’m also take mct oil. I have also adjusted my diet to include more veg.

What am I doing wrong?

Jodi, Actual Client

___________________________________

Hi Jodi -

First off, stop the oral progesterone. It converts into a different hormone (allopregnanolone) which is not progesterone, but may be blocking the progesterone cream from attaching to receptor sites.
Your awakening, the freezing cold hands, the constipation are all caused by excess adrenaline. If the cream is stimulating the release of adrenaline then you may be dealing with insulin resistance in the brain - AKA type III diabetes.
The only way this situation can improve is to provide your brain with as much fuel as possible. Increase your MCT oil to four TBS throughout the day, and eat more vegetables for the glucose. After a few days, try a small amount of progesterone. If no recurrence of adrenaline symptoms, try increasing the amount of cream.
Type III diabetes is a precursor to Alzheimer's, so no matter what happens with the progesterone, maintain the meal plan. Please understand, progesterone does not cause Type III diabetes. It actually represents the only way to test for this condition, which is unknown to the medical profession. I have taken the liberty of sending you a meal plan to lower adrenaline along with an article on resistant starches.

Older post

Leave a comment